Can I start using 100ml a day right away?

by Juliette
(Boynton Beach, Florida, USA)

I am going through a very stressful time right now. I am 51 and have started using Biest estrogen cream and progesterone cream, about 9 months ago.

After reading about estrogen dominance on your website, I feel like this could be my problem at this moment. I was using 50 mg of 30MI C-Progesterone cream a day with 0.5 MG of 30MI C-Biest a day. I feel very angry, irritable, weepy, sad, emotional and have a lot of mood swings. My OB/GYN said I hace cysts on my ovaries. I skipped a lot of my periods in 2010 and have had only two periods (in May and June) this year. i have stopped the Biest cream and have increased the progesterone to 50 mg TWICE a day. Is this OK? Should I apply every day of the month, since I'm feeling so bad? Thanks for getting back to me ASAP.

Comments for Can I start using 100ml a day right away?

Click here to add your own comments

Jun 19, 2011
Dosage
by: Annette Canada

Hi there, I thought I would make some suggestions while you are waiting for Wray. Good thing you quit the estrogen, it is very rare women need it. I don't know what brand of the progesterone cream you are using. Lots of cream have very little progesterone in them. Wray has a site on that specific area. You will have to figure that out. If it is Natpro you should be taking 200 milligrams a day to start, divide it in half. Once in the morning and once at night, wait and see how your body responds. If symptoms get worse up the dose until you find a level that is livable. I would suggest taking it straight through for a few months until you get the estrogen under control. You may have to add it throughout the day as well if you feel horrible. When you are free from symptoms then you can slowly decrease it until symptoms reappear then you will know what your body needs daily. I hope this helps.

Jun 26, 2011
Can I start using 100ml a day right away?
by: Wray

Hi Juliette I can't better what Annette has written, she's been through a tough time dealing with adverse symptoms. And understands how progesterone should be used. You might like to read our page on Peri-menopause, as it appears you're now at the tail end of it. We also have a page on Menopause too, as you're almost into that. I recommend 100-200mg/day, but do agree with Annette, you'll probably respond better, quicker too, if you use the higher amount. I'm pleased you've stopped the oestrogen cream, that would merely make the Oestrogen Dominance worse. I also suggest you use it daily, ignoring any bleeding. It can be used more than twice a day too, specially if you feel symptoms beginning to get worse. Take care Wray

Jun 26, 2011
Dosage
by: Wray

Hi Annette Thanks once again! Take care Wray

Jun 26, 2011
Dosage
by: Wray

Hi Annette I can't thank you enough for all your support! Take care Wray

Jul 04, 2011
type of progesterone cream
by: Juliette

Thank you both for your comments. The progesterone cream I use is compounded specifically for me by a pharmacist, following my practitioner's prescription. Here is what it reads:
"30 MI C-Progesterone 50 MG/ML CR".
What are your thoughts?


Jul 07, 2011
type of progesterone cream
by: Wray

Hi Juliette 50mg/ml means it's a 5% cream. You said in your previous comment you were using it twice a day, which means you're getting 100mg/day progesterone. As Annette said, I also believe it's not enough, particularly as you say you're going through stress. Please consider increasing it to 200mg/day as see if that helps you. You might like to read another comment Annette made, she has been through many ups and downs, and is well worth taking note of her trials, and the high amounts she needed to use, see here. Take care Wray

Nov 08, 2012
Weeping
by: Anonymous

Hi I have been using progesterone cream for a few months I use am and pm , and I stop every 21 days for 5 days , but when I stop I get weepy , my estradiol is 200pmol do need to take any estrogen also I get little dark hairs growing on my chin which hormone is causing this. Thnx

Nov 09, 2012
Weeping
by: Wray

Hi there Judging by the way you use the progesterone, I'm guessing you're in Menopause. I don't believe a break is necessary, I haven't had one for over 15 years now, unless experimenting. Each time we stop the progesterone, it allows oestrogen to rise, hence your symptoms. I have done a page on Progesterone Misconceptions which explains some of the odd things women are told! Your oestradiol is relatively high, if you're in menopause. It ranges between 0 - 110.13 pmol/L, we do have a page on Hormone Testing you could look through. You don't say how much you're using, but I normally recommend 100-200mgday. Maybe you could let me know how much you're using. It would appear you could do with the 200mg/day, possibly more to bring your oestrogen down. And to stop your symptoms. We do have two more pages you could look through, How to use progesterone cream and Oestrogen Dominance. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...